# SDR 2005UALA01152

- Difficulty date: October 15, 2005
- Submitted: October 25, 2005
- Operation: Air carrier
- Aircraft: N572UA
- Make and model: Boeing 757222
- Aircraft serial: 26682
- Aircraft time: 43,060 hours, 15,717 cycles
- Engine: Pwa PW2037
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ACRID ODOR AND SLIGHT AMOUNT OF SMOKE IN CABIN.  SOURCE OF SMELL DETERMINED TO BE RIGHT AIR CONDITIONING PACK.  RAN RIGHT PACK FOR 20 MINS PER MM 21-00-01.  NO SMELL NOTED.  RETURNED AIRCRAFT TO SERVICE.
